# SDR FDEA201108013053

- Difficulty date: August 1, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N370012
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, BUTT JOINT SPLICE PLATE AT STA 780, S8R TO 9R HAS SCRIBE LINE WITH MAX   DEPTH OF 0.0038.  DAMAGED BUTT JOINT SPLICE PLATE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 103.   REPAIR IS CLASSIFIED AS MAJOR.
